# SDR CA111223002

- Difficulty date: December 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Housing
- Condition: Cracked
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK OF 1 HSG HAS BEEN DETECTED DURING INBD GEARBOX LEAK INSPECTION OF HSTA PN 8396-3 AMDT A.  ATP TESTING AT SHOP DEMONSTRATES THAT THE HSTA IS STILL OPERATING. THIS HSG IS A COMPONENT OF THE SECONDARY LOAD PATH. THIS HSTA CUMULATES 14,938 FH AND 14,696 FC WHEN IT WAS RETURNED FOR REPAIR FROM IN SERVICE OPERATION.
